# SDR 97ZZZX2152

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 117940691
- Condition: Erratic
- Location: Nr 1 Side
- Part time: 84 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR NR 1 SIDE OPERATES ERRATICALLY.  REPLACED WITH REPAIRED UNIT, CORRECTED PROBLEM.
